# SDR AWXA200700830

- Difficulty date: July 3, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 62,690 hours, 43,628 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69482042
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - NR 5982117, CRACKED SHEAR TIE, BS 360, S14L - S15L.  REPLACED SHEAR TIE, BS 360, S14L - S15L IAW B737-300 SRM 51-40-02.
